I had 3 chemo of EC which messed up my arm veins, then I had 4 THP in my hand veins and each time after a week from chemo I developed dark red marks. On the last chemo, whilst desperate for the loo the needle moved and my arm started to swell. I alerted the nurse who stopped the IV. She said possibly 5mls had leaked into my arm and that it would need to be flushed. At his point I had about 15 mins left of chemo and 40 mins of cold cap. The surgeon from plastics came to flush my hand out. I asked if I could complete the chemo first to get the cold cap finished and she said ok. After that finished the surgeon put about 20 injections of local anaesthetic into my wrist to numb then made incisions every 2cm apart, then tubes were fed into the incisions to enable saline to be pumped through the tubes into my hand and came out of the incisions. It was pretty gross. One week later the incisions are healing, I have my arm in a sling and am on antibiotics as phlebitis is in the arm. But the tacotere is still irritating the inside is my wrist and burning it!!! Thankfully this was my last chemo before op, and herceptin injections. Just wondering if anyone else has experienced this?